Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAndre, CDS
dc.contributor.authorNarula, S. C.
dc.contributor.authorPeres, C. A.
dc.contributor.authorVentura, G. A.
dc.identifier.citationJournal of Statistical Computation and Simulation. Reading: Gordon Breach Sci Publ Ltd, v. 58, n. 4, p. 361-370, 1997.
dc.description.abstractThe multistage dose response model is frequently used in practical applications. the minimum sum of absolute errors MSAE criterion is more resistant to outliers than the popular least squares procedure. Efficient algorithms have been proposed to compute the MSAE estimates of the parameters of the model. However, the properties of these estimators are not known. in this paper, our objective is to study asymptotic properties of these estimators. We also give an approximate expression for the variance of these estimators when their asymptotic distribution is multinormal.en
dc.publisherGordon Breach Sci Publ Ltd
dc.relation.ispartofJournal of Statistical Computation and Simulation
dc.rightsAcesso restrito
dc.subjectminimum sum of absolute errors regressionen
dc.subjectMonte Carloen
dc.subjectmultistage modelen
dc.subjectnonlinear modelen
dc.titleAsymptotic properties of the minimum sum of absolute errors estimators in a dose-response modelen
dc.contributor.institutionVIRGINIA COMMONWEALTH UNIV
dc.contributor.institutionUniversidade Federal de São Paulo (UNIFESP)
dc.description.affiliationESCOLA PAULISTA MED,São Paulo,BRAZIL
dc.description.affiliationUnifespESCOLA PAULISTA MED,São Paulo,BRAZIL
dc.description.sourceWeb of Science
Appears in Collections:Em verificação - Geral

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.